Algebras of invariant functions on the Shilov of Siegel domains

Anthony H. Dooley, Genkai Zhang

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3693-3699
JournalProceedings of the American Mathematical Society
Volume126
Issue number12
DOIs
Publication statusPublished - 1998

Cite this

Algebras of invariant functions on the Shilov of Siegel domains. / Dooley, Anthony H.; Zhang, Genkai.

In: Proceedings of the American Mathematical Society, Vol. 126, No. 12, 1998, p. 3693-3699.

Research output: Contribution to journalArticle

Dooley, Anthony H. ; Zhang, Genkai. / Algebras of invariant functions on the Shilov of Siegel domains. In: Proceedings of the American Mathematical Society. 1998 ; Vol. 126, No. 12. pp. 3693-3699.
@article{ba53e57b55e8485499f75e8d7ed0baa1,
title = "Algebras of invariant functions on the Shilov of Siegel domains",
author = "Dooley, {Anthony H.} and Genkai Zhang",
year = "1998",
doi = "10.1090/S0002-9939-98-05051-5",
language = "English",
volume = "126",
pages = "3693--3699",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - Algebras of invariant functions on the Shilov of Siegel domains

AU - Dooley, Anthony H.

AU - Zhang, Genkai

PY - 1998

Y1 - 1998

UR - http://dx.doi.org/10.1090/S0002-9939-98-05051-5

U2 - 10.1090/S0002-9939-98-05051-5

DO - 10.1090/S0002-9939-98-05051-5

M3 - Article

VL - 126

SP - 3693

EP - 3699

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -